# SDR ASOA2014080611021

- Difficulty date: July 23, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PROTECTOR ANGLE CORRODED. REPLACED ANGLE IAW SRM 51-42-06-001-001, SRM 51-42-02-001, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
